# SDR DALA2018032601924

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 43,532 hours, 35,520 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY RELEASE LOCK CABLE FOR SUPPORT FITTING FRAYED AT CABLE BALL END.   REPLACED THE CABLE IAW AMM 20-52.
